Powerful Combination for potent Anti-allergic actions
COMPOSITION: Paracetamol-125mg + Phenylephrine HCl- 2.5mg + Chlorpheniramine maleate 1mg + Sodium citrate 60mg/60ml
Paracetamol belongs to a class of Nonsteroidal Antiinflammatory Drugs (NSAID) and exhibits good central analgesic and antipyretic action.
Chlorpheniramine maleate (Antihistamine)
- Chlorpheniramine maleate (CPM) is a 1st generation antihistaminic agent that displays anti-cholinergic action by decreasing nasal discharge.
- Exhibits anti-inflammatory and antiallergic actions by competitively binding to H1 receptors in the nasal mucosa to prevent histamine-induced vasoreactive responses.
Phenylephrine Hcl (Decongestant)
- Phenylephrine is a selective adrenergic receptor agonist, which is an effective nasal decongestant.
- Its dominant & direct vasoconstricting effects on capacitance blood vessels of the nasal mucosa decreases blood vessel diameter and lead to nasal decongestion.
Sodium citrate (Expectorant)
- Works as an expectorant; increases bronchial secretion or reduces its viscosity, facilitating its removal by coughing simply they enhance the clearance of mucus.
- A combination of Chlorpheniramine maleate, Paracetamol, Phenylephrine, and Sodium Citrate is safe & effective in the treatment of common cold and allergic rhinitis.
- A triple combination of analgesics, decongestants, and antihistamines provides better relief for multiple symptoms of common cold and allergic rhinitis.
- Combination of Paracetamol, Phenylephrine, and Chlorpheniramine maleate is safe and effective for the treatment of common cold and allergic rhinitis.
Paracetamol-125mg + Phenylephrine HCl- 2.5mg + Chlorpheniramine maleate 1mg + Sodium citrate 60mg/60ml
- Allergic rhinitis
- Nasal allergies
- Cold urticaria